A Class of Binary Cyclic Codes with Four Weights

Rong LUO  Long WEI  Feng CHENG  Xiaoni DU  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E100-A   No.4   pp.965-968
Publication Date: 2017/04/01
Online ISSN: 1745-1337
Type of Manuscript: Special Section LETTER (Special Section on Signal Design and Its Applications in Communications)
Category: Coding Theory
Keyword: 
linear code,  cyclic code,  few-weight code,  Hamming weights,  Gaussian period,  

Full Text: PDF(109.2KB)
>>Buy this Article


Summary: 
Cyclic codes are a subclass of linear codes and have applications in consumer electronics, data storage systems, and communication systems as they have efficient encoding and decoding algorithms. In this letter, a class of four-weight binary cyclic codes are presented. Their weight distributions of these cyclic codes are also settled.